Book:Journal/Proceedings of the American Mathematical Society

From ProofWiki
Jump to navigation Jump to search

Proceedings of the American Mathematical Society

(Proc. Am. Math. Soc.)
Archive on JSTOR

Publisher: American Mathematical Society


Dates

Started publication: $1950$
(current)

Featured Articles

  • 1953: T.S. Motzkin and J.L. WalshOn the derivative of a polynomial and Chebyshev approximationVol. 4: pp. 76 – 87)
  • 1956: J.L. Walsh and J.P. EvansOn the location of the zeros of certain orthogonal functionsVol. 7: pp. 1085 – 1090)
  • 1963: J.L. WalshA generalization of Fejér's principle concerning the zeros of extremal polynomialsVol. 14: pp. 44 – 57)